# SDR WX0A2023082131818

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 65,074 hours, 26,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 903849
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND LOWER EMERGENCY EXIT LIGHTS ON BOTH SIDES OF CABIN INTERIOR WOULD NOT ILLUMINATE. / REMOVED AND REPLACED L/H CABIN EPSU BATTERY 11WL0 IAW AMM 33-51-38-000-002-A & AMM 33-51-38-400-002-A. EMERGENCY EXIT LIGHT CHECK GOOD."
